# SDR CALA2017031300596

- Difficulty date: March 13, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 65,050 hours, 16,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Dirty
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR-MOUNTED ESCAPE SYSTEM. DOOR 4L EVACUATION SLIDE ARMING LEVER, FAILED TO MOVE, BINDING, AT ENTRY/SERVICE DOOR. CLEANED LOWER DOOR THRESHOLD DEBRIS, DOOR ARMS AND DISARMS NORMALLY.
